English español
Search
 

Repositorio de la Universidad de Oviedo. > Producción Bibliográfica de UniOvi: RECOPILA > Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/30721

Title: On classifying subsets of natural numbers by their computable permutations
Author(s): Fernández-Combarro Álvarez, Elías
Issue date: 2004
Publisher: Springer
Publisher version: http://dx.doi.org/10.1023/B:SIMJ.0000013017.38330.2b
Citation: Siberian Mathematical Journal, 45(1), p. 125-135 (2004); doi:10.1023/B:SIMJ.0000013017.38330.2b
Format extent: p. 125-135
URI: http://hdl.handle.net/10651/30721
ISSN: 0037-4466
1573-9260
Appears in Collections:Artículos

Files in This Item:

There are no files associated with this item.



Exportar a Mendeley


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias